# SDR AALA202010209027

- Difficulty date: October 15, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 22,548 hours, 9,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  1R GIRT BAR OUT OF POSITION AND STUCK.  ADJUSTED GIRT BAR ON GIRT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 25-66-02.
